Submit a question to our community and get an answer from real people.
Submit

Does behavioral medication take away your personality the majority of the time?

Report as

No, it just controls hormones so you won't act up as much when the pill's content is in your system

Helpful (3) Fun Thanks for voting Comments (0)
Report as
Add a comment...

I feel that to a certain extent, it does.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

sometimes, i know i take pills if it is a bad change or one you dont like tell some one you may have changed a little bit and not enough to effect it though

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

In my experience it makes you like a zombie, you still function but you arent you, things like that should be prescribed only as a last resort, there are some who really really need it tho, and there are some whom it reins in with out taking away there good side, it depends on the person, it makes my cousin like a zombie and just tones my aunt down a little lol

Helpful (2) Fun Thanks for voting Comments (8)
Report as
Hi, hi HIIIIIIII Sunshiny! How has your day been?
Report as
Thank you! A real answer.
Report as
My day has been alright.
Yours?
Report as
I have had to deal with it on a personal level and with clients, mines been good, I bit my tounge eating cookie though! O.o
Report as
That doesn't sound very fun... Hope your tongue didnt bleed.
Report as
No but I thought if I looked down it might be wiggling on the ground lmbo!
Report as
That's a lovely image...
Report as
I paint a pretty picture dont I lol
Report as
Add a comment...

It depends on the medication, but to some extent they change your personality since they affect your behavior. A big complaint about many bipolar medication is they leave the taker feeling flat and emotionless. If the patient has problems with the side effects of certain medicines, the patient can always talk to their doctor and see if a different medication can be prescribed.

Helpful (1) Fun Thanks for voting Comments (1)
Report as
Thank you
Report as
Add a comment...

If a bonafide doctor gave you the medications to use, there is no negative modification, they are for the better.

Helpful (1) Fun Thanks for voting Comments (1)
Report as
Not necessarily.
Report as
Add a comment...

your alot quieter i just started ADHD meds 4 days ago im not outgoing im laid back

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches